# SDR VNAA0601005

- Difficulty date: January 9, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 2,303 hours, 2,185 cycles
- Engine: Ge CF348C1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 5210021
- Part serial: SPP010193
- Condition: Failed
- Location: Mlg
- Part time: 2,303 hours, 2,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT AND THE CREW REPORTED A GEAR DISAGREE WARNING.  THE CREW DECLARED AN EMERGENCY, FOLLOWED THE QRH, AND RETURNED TO CLT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THAT THE NOSE LANDING GEAR SHOCK FAILED TO EXTEND.  THE SHOCK ASSEMBLY WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.  THE LANDING GEAR OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
